# SDR HALA2011052500228

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,907 hours, 14,948 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING, EICAS MSG L YAW DAMPER, L YAW DAMPER  INOPERATIVE ON OVERHEAD.  RERACKED LT YAW DAMPER MODULE.  GROUND OPS CHECKED OK IAW AMM 22-21-00.
